# SDR SWAA2018032820795

- Difficulty date: March 23, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 56,705 hours, 23,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 49404
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER DOOR EMERGENCY EXIT LIGHT INOPERATIVE.    R & R THE BATTERY PACK IAW AMM.
